# SDR CALA2015042300320

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 54,900 hours, 18,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HFEC HOLE INSPECTION FOR EA 5310-05878 OP 2  STEP 6 & 7 FOUND CRACK INDICATION IN SKIN LOCATED AT STATION 540 BETWEEN STRINGER 22L & 23L, AFT HOLE SECOND ONE DOWN FROM TOP.  FUSELAGE SKIN AT STATION 540 BETWEEN STRINGER 22L & 23L HAS BEEN REPAIRED IAW EA 5310-05878 REV A OP 4.
